<  Back to the Polytechnique Montréal portal

Shaping probability density functions using a switching linear controller

Bertrand Pigeon, Michel Perrier and Balasubrahmanyan Srinivasan

Article (2011)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/16314/
Journal Title: Journal of Process Control (vol. 21, no. 6)
Publisher: Elsevier
DOI: 10.1016/j.jprocont.2011.03.005
Official URL: https://doi.org/10.1016/j.jprocont.2011.03.005
Date Deposited: 18 Apr 2023 15:12
Last Modified: 18 Apr 2023 15:12
Cite in APA 7: Pigeon, B., Perrier, M., & Srinivasan, B. (2011). Shaping probability density functions using a switching linear controller. Journal of Process Control, 21(6), 901-908. https://doi.org/10.1016/j.jprocont.2011.03.005

Statistics

Dimensions

Repository Staff Only

View Item View Item